Universidad Complutense de Madrid
E-Prints Complutense

On limits of shape maps

Impacto

Descargas

Último año

Rodríguez Sanjurjo, José Manuel (1986) On limits of shape maps. Topology and its Applications, 23 (2). pp. 173-181. ISSN 0166-8641

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

618kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/0166864186900398


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

The notions of accessible and strongly accessible approximative maps are defined and studied. Approximative maps obtained as limits of sequences of shape equivalences are strongly accessible. It is proved that strongly accessible approximative maps induce pseudo-isomorphisms in the sense of H. Kato. It is also seen that, under the assumption of calmness, shape morphisms induced by accessible approximative maps are left invertible. As an application some results of L. Boxer concerning approximately invertible maps are generalized.


Tipo de documento:Artículo
Palabras clave:Hyperspaces; Special maps on topological spaces (open, closed, perfect, etc.); Compact (locally compact) absolute neighborhood retracts; Shape theory
Materias:Ciencias > Matemáticas > Geometría
Ciencias > Matemáticas > Topología
Código ID:17175
Depositado:22 Nov 2012 12:06
Última Modificación:07 Feb 2014 09:43

Descargas en el último año

Sólo personal del repositorio: página de control del artículo